MAUDE Adverse Event Report: AQUACEL AG+EXT 20X30CM (1X5PK); DRESSING, WOUND, DRUG

AQUACEL AG+EXT 20X30CM (1X5PK); DRESSING, WOUND, DRUG
Model Number 413569
Medical Device Problem Codes Delivered as Unsterile Product (1421); Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/10/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Based on the available information, this event is deemed to be a reportable malfunction.Additional information was requested but, no additional information has been provided to date.Should additional information become available a follow-up report will be submitted.(b)(4).
 
Event or Problem Description
It was reported the product was not sealed and part of the dressing was hanging out of the primary packet.Photos of the reported device complaint were provided by the complainant.
 
Additional Manufacturer Narrative
This complaint has been evaluated.Batch records have been reviewed; all required specification was met and documented within the batch records.There were no discrepancies noted in the batch record related to the reported complaint issue.The production monitoring system was reviewed and the seals were cleaned, there were pad splice jams and registration problems during the manufacture of the batch which may impact the complaint issue.All preventative maintenance was completed to schedule.Machine logs show fitters were on-line to repair registration issues at the time of manufacture.Photograph provided confirms evidence of seal issues.This complaint issue is associated with a previous site investigation.The site investigation, has been closed.A root cause investigation was opened and is now closed.The root cause investigation found that a buildup of debris and glue on sealing system to be the most probable cause for this issue.There is currently a revalidation program across all machines at the manufacturing plant.No additional information is available at this time.Should additional information become available, a follow-up report will be submitted.(b)(4).

Brand Name
AQUACEL AG+EXT 20X30CM (1X5PK)
Common Device Name
DRESSING, WOUND, DRUG
MDR Report Key6301149
Report Number1000317571-2017-00003
Device Sequence Number1518171
Product Code FRO
UDI-Device Identifier00768455132041
UDI-Public768455132041
Combination Product (Y/N)N
PMA/510(K) Number
K152926
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date05/01/2018
Device Model Number413569
Device Catalogue Number413569
Device Lot Number6E03274
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 01/13/2017
Supplement Date Received by Manufacturer12/19/2017
Initial Report FDA Received Date02/03/2017
Supplement Report FDA Received Date01/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1